Moving and ample cones of holomorphic symplectic fourfolds

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticlepeer-review

Abstract

We analyze the ample and moving cones of holomorphic symplectic manifolds, in light of recent advances in the minimal model program. As an application, we establish a numerical criterion for ampleness of divisors on fourfolds deformation-equivalent to punctual Hilbert schemes of K3 surfaces.

Original languageEnglish (US)
Pages (from-to)1065-1080
Number of pages16
JournalGeometric and Functional Analysis
Volume19
Issue number4
DOIs
StatePublished - Dec 2009

Keywords

  • Ample cones
  • Birational geometry
  • Punctual Hilbert schemes of K3 surfaces

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Moving and ample cones of holomorphic symplectic fourfolds'. Together they form a unique fingerprint.

Cite this